#1  
Old 02-27-2009, 01:49 PM
Observer
 
Join Date: Feb 2009
Posts: 1
lakeeve is on a distinguished road
Default Migraines after using MMS?

Greetings all,
I started using mms a few weeks ago. I have been increasing by 1 drop everyday, as recommended. I got up to around 10 drops or so and got hit with a series of migraines that lasted about 3 days. On day 2 I began to suspect the mms was the culprit triggering my headaches. So I quit using it for several days. The migraines went away and I resumed taking it, still increasing my dosage daily and after 2 more days the migraines came back. So now I am afraid to start taking it again.
Does anyone have any info on whether or not mms might trigger migraines in some people and if so, how should I proceed?
Thanks and Blessings on you all!

Reply With Quote
  #2  
Old 03-02-2009, 07:21 AM
Explorer
 
Join Date: Jan 2009
Posts: 61
My Mood: Inspired
jeremyofmany is on a distinguished road
Default

Decrease your dosage.
Jim Humble's protocol for MMS is believed to be flawed.
The dosage of 15 drops was originally designed for malaria victims in Africa.
Once people in other countries with less severe illnesses and diseases took interest in MMS, the protocol was not refined.
Jim Humble states that any symptoms as a result of using MMS over an extended period of time are the Herxheimer Reaction and a normal sign of detoxification.
Many tend to believe otherwise. You should not have to experience such symptoms before feeling better. Such symptoms as nausea, diarrhea, headaches, aches and pains, soreness, lack of energy are common with the extended use of MMS.
What do you have that you believe you need to take MMS for?

Please see these web sites:

https://www.godlikeproductions.com/fo...age438937/pg41

See the post labeled:

Anonymous Coward
User ID: 537498
10/28/2008 6:57 PM

The user signs his name "Tom" at the bottom.

He is known as SilverFox on Curezone.com as well. His insight on Chlorine Dioxide is quite interesting.

Please read his posts from that point onwards.

Have you considered other safer alternatives such as Colloidal Silver or Iodine?
They have been around much longer than MMS.


Cheers,
Jeremy
Reply With Quote
  #3  
Old 03-08-2009, 07:14 AM
Explorer
 
Join Date: Jul 2008
Posts: 53
rken is on a distinguished road
Default

I had headaches for a while on mms but they went away with continued use. I would suggest lower doses say 6-8dr two times a day and see if that gives you headaches. I think lower doses more often is much more effective that large doses. Like 4 to 6dr 3 or 4x a day. Smaller doses keep the mms in your system on a lower level but more consistent thus having a more contant effect on the viruses, parasites etc.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Lemon Grass May Relieve Headache/Migraines kind2creatures Vitamins 1 05-19-2010 10:12 AM
Alternative Answers for Menstrual Migraines kind2creatures Women's Health 0 03-17-2010 05:32 PM
Acupuncture and Migraines Harry Hirsute Other Diseases 0 04-14-2008 01:56 PM
Folic Acid May Help Childhood Migraines Harry Hirsute Vitamins 0 10-16-2007 02:40 PM
antioxidants and migraines Harry Hirsute Nutrition 0 06-02-2006 11:05 AM